advertisement
Question
Posted by: A xxx | 2012/06/22

Woman issues and AD

Prof, i know there is a small possibility that you will not understand, because you are a MAN....

Weight gain is one of most woman i know major issues. Now almost all the AD and mood medication is adding to your weight. Some woman (like me) will rather suffer from depression etc, than drinking something that will add more kilo''s. My question is: Why does something that is suppose to make you feel better, actually making you feel worse. Especially if weight loss is one of your reasons that is making you sad.
Most woman will rather be thin and misrable, than fat and not misrable...
What is in this pills that adds to weight gain?

Thank you for your time.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

To being a man, well, I must plead guilty.
Not all Ads lead to weight gain ; some dont have this side-effect and few do it in everyone who takes them. And a good diet and exercise program will still be useful, whatever AD one is taking. And the AD which may be usefully relieving your depression, is not directly making you feel worse - it might be contributing to weight gain, and it is your response to that which is making you feel bad.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2012/06/22

To being a man, well, I must plead guilty.
Not all Ads lead to weight gain ; some dont have this side-effect and few do it in everyone who takes them. And a good diet and exercise program will still be useful, whatever AD one is taking. And the AD which may be usefully relieving your depression, is not directly making you feel worse - it might be contributing to weight gain, and it is your response to that which is making you feel bad.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement